Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Fragments of many-valued statement calculi


Authors: Alan Rose and J. Barkley Rosser
Journal: Trans. Amer. Math. Soc. 87 (1958), 1-53
MSC: Primary 02.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0094299-1
MathSciNet review: 0094299
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Jan Łukasiewicz and Alfred Tarski, Untersuchungen über den Aussagenkalkül, Comptes Rendus des Séances de la Société des Sciences et des Lettres de Varsovie. Classe III vol. 23 (1930) pp. 30-50.
  • [2] Emil L. Post, Introduction to a general theory of elementary propositions, Amer. J. Math. vol. 43 (1921) pp. 163-185. MR 1506440
  • [3] Robert McNaughton, A theorem about infinite-valued sentential logic, J. Symbolic Logic vol. 16 (1951) pp. 1-13. MR 0041799 (13:3e)
  • [4] J. B. Rosser and A. R. Turquette, Many-valued logics, Amsterdam, North-Holland, 1952. MR 0051791 (14:526a)
  • [5] D. Hilbert and W. Ackermann, Grundzüge der Theoretischen Logik, 2d ed., Berlin, Springer, 1938.
  • [6] T. Motzkin, Beiträge zur Theorie der Linear Ungleichungen, Doctoral dissertation, University of Basel, 1933 (Jerusalem, Azriel Printers, 1936). An English translation of this, under the title The theory of linear inequalities and with the reference number T-22, was published on March 7, 1952 by the RAND Corp., Santa Monica, California.
  • [7] Alan Rose, The degree of completeness of the $ {\aleph _0}$-valued Lukasiewicz propositional calculus, J. London Math. Soc. vol. 28 (1953) pp. 176-184. MR 0053881 (14:834d)
  • [8] M. Wajsberg, Beiträge zum Metaaussagenkalkül I, Monatshefte für Mathematik und Physik vol. 42 (1935) pp. 221-242. MR 1550430
  • [9] A. Tarski, Logic, semantics, metamathematics, Oxford University Press, 1956. MR 0078296 (17:1171a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.00

Retrieve articles in all journals with MSC: 02.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0094299-1
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society